page:catalog cmsSingletone: homeIdentifier: show: homepage:

Sudafed Pe Sinus Pain  48 Tabs

Sudafed Pe Sinus Pain 48 Tabs

$17.99
rrp $22.99
save 22%

SKU: Your Chemist Shop - 6251

ADD QUANTITY


Be the first to review this product

*PSEUDOEPHEDRINE FREE* CONTAINS PHENYLEPHERINE. 

Sudafed provides fast and effective relief of sinus and nasal congestion and sinus pain - which are commonly associated with colds, flu, sinusitis and allergy/hayfever both during the day and night.

Active Ingredients Each tablet contains:

Phenylepherine Hydrochloride 5mg: Unblocks your sinuses

Paracetamol 500mg: Helps with fever and body aches.

Sudafed PE Sinus Pain relief tablets also contains Gluten.

Sudafed PE Sinus Pain relief Formula will help Unblock stuffy noses and helps dry runny noses, also providing Sinus pain relief. It is Fast acting and Non-drowsy.

Dosage: Daytime Tablets Adults and children over 12 years: 2 white tablets in the morning, and again in the afternoon.

Not to be used for children under 12 years of age, without medical advice

Cautions and Warnings: If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product Phenylepherine may cause sleeplessness in some people.

This medication may be dangerous when used in large amounts or for a long time.

Avoid alcohol. Do not exceed recommended dosage and if symptoms do not improve within 7 days, consult a doctor before continuing use.

Store below 25C Keep dry and protect from sunlight.

Description

*PSEUDOEPHEDRINE FREE* CONTAINS PHENYLEPHERINE. 

Sudafed provides fast and effective relief of sinus and nasal congestion and sinus pain - which are commonly associated with colds, flu, sinusitis and allergy/hayfever both during the day and night.

Active Ingredients Each tablet contains:

Phenylepherine Hydrochloride 5mg: Unblocks your sinuses

Paracetamol 500mg: Helps with fever and body aches.

Sudafed PE Sinus Pain relief tablets also contains Gluten.

Sudafed PE Sinus Pain relief Formula will help Unblock stuffy noses and helps dry runny noses, also providing Sinus pain relief. It is Fast acting and Non-drowsy.

Dosage: Daytime Tablets Adults and children over 12 years: 2 white tablets in the morning, and again in the afternoon.

Not to be used for children under 12 years of age, without medical advice

Cautions and Warnings: If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product Phenylepherine may cause sleeplessness in some people.

This medication may be dangerous when used in large amounts or for a long time.

Avoid alcohol. Do not exceed recommended dosage and if symptoms do not improve within 7 days, consult a doctor before continuing use.

Store below 25C Keep dry and protect from sunlight.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.